Post # 1
So i got my iud inserted about 2 weeks ago, and it went smoothly and only had cramps for about a day. Now, 2 weeks later ive been dying with cramps! They started friday afternoon, and carried over all weekend, and still again today( monday). Now ive been taking ibprofuen and pamprin for cramps and nothing is helping, and using a heating pad qute often. Im really thinking im going to call my dr tomorrow. I have not bleed at all since my period and im not due for a period for another 2 weeks. Anyone else expeirence anythnig like this??
Post # 3
I did. I had something really similar happen. You’re probably ovulating — many posters on the iud_divas LiveJournal had similar experiences with pain during ovulation for the first few months after insertion. Did you get the Mirena or the Paragard?
Were you on the pill or other hormonal birth control before you got the IUD? I think part of the reason that I’ve had so much pain is because I developed an ovarian cyst and it ruptured. I guess it’s common for that to happen after coming off hormonal birth control where you don’t ovulate (and I have a history of cysts). I’m seeing the doctor tomorrow for my check-up, so I’ll bring it up with her.
Post # 4
which IUD do you have? I am a women’s health Arnp and certified nurse midwife as well as having a paragard of my own and cramping can be bad for a couple months after insertion as your uterus tries to contract the foreign object out. You should get an ultrasound to verify placement as well, I usually send all my patients for one at the two week mark. I’d call though if cramps are severe, assuming placement is correct it can take the body 2-3 months to acclimate to an IUD
Post # 5
I have the paragard, and 2-3 months of cramps…ugh…. but im glad im not alone!